# SDR SWAA2022012618196

- Difficulty date: June 16, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231MF HAS UPPER SURFACE DAMAGE. / REPAIRED UPPER DAMAGE ON FLOOR PANEL 231MF IAW SRM 53-00-50-2R-1. 56749U 20JUN17
